Axcel Paracetamol 250mg 100ml (Strawberry) (1’s)

RM4.60

Axcel Paracetamol 250mg 100ml (Strawberry) (1’s)

Active ingredient: Paracetamol

Indications: Relief of fever & pain eg, headache, toothache, colds, flu, muscular rheumatism, dysmenorrhoea, teething pains.

*Images might not reflect the actual packaging of products

Reviews

There are no reviews yet.

Be the first to review “Axcel Paracetamol 250mg 100ml (Strawberry) (1’s)”

Your email address will not be published. Required fields are marked *